| Catalog Number |
PDP310H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by a veterinarian that an animal underwent an unknown veterinary surgery on (b)(6) 2019 and suture was used.The needle was detached from the suture when trying to pass the needle through the tissue as usual during continuous suturing.It was not a control release needle.